# SDR A6WA201543048

- Difficulty date: September 10, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 36,996 hours, 34,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FACING EMER EXIT SIGN AT ROW 8, LIGHTS BURNED OUT.
